# SDR SWAA2016081254755

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 60,451 hours, 47,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170003
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLASHLIGHT SAFETY STRAP BROKEN.  R & R SAFETY STRAP IAW MAINTENANCE.
